location: Current position: Home >> Scientific Research >> Paper Publications

Approximation Set of the Interval Set in Pawlak's Space

Hits:

Affiliation of Author(s):理学院

Title of Paper:Approximation Set of the Interval Set in Pawlak's Space

Journal:the scientific world journal

Document Code:o3ew46yu-q96x-2urm-gezg-lcvy1k637wg4

Page Number:1-12

ISSN No.:2356-6140

Translation or Not:no

Date of Publication:2014-01-01

Pre One:Fuzzy equivalence relation and its multi-granulation spaces

Next One:A survey on rough set theory and its applications